
Pararich 650mg Tablet
Manufacturer
Richfaith Pharmaceuticals
Salt Composition
Paracetamol (650mg)
Key Information
Short Description
Pararich 650mg Tablet helps relieve pain and fever by blocking the release of certain chemical messengers responsible for fever and pain.
Dosage Form
Tablet
Introduction
Pararich 650mg Tablet is used to treat headaches, migraine, toothaches, sore throats, period (menstrual) pains, arthritis, muscle aches, and the common cold. It is an analgesic (pain reliever) and anti-pyretic (fever reducer).
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Pararich 650mg Tablet is to be taken with food.
Safety Information
Side Effects
No common side effects listed.
Alcohol Warning
It is unsafe to consume alcohol with Pararich 650mg Tablet.
Breastfeeding Warning
Pararich 650mg Tablet is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby.
Pregnancy Warning
Pararich 650mg Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Interacting Medicines
Nimesulide Oxyphenbutazone Metamizole
How it works
Pararich 650mg Tablet works by blocking the release of certain chemical messengers that cause pain and fever.
Quick Tips
Take it as per the dose and duration prescribed by your doctor. Long-term use may lead to serious complications such as stomach bleeding and kidney problems. Do not take indigestion remedies (antacids) within two hours of taking Pararich 650mg Tablet. Avoid consuming alcohol while taking this medicine as it can increase your risk of stomach problems. Inform your doctor if you have liver disease as your dose may need to be adjusted. The doctor may regularly monitor your kidney function, liver function, and levels of blood components if you are taking Pararich 650mg Tablet for long-term treatment.
Related Medicines

Pacimol 650 Tablet

Dolo Drop

Dolo-650 Tablet

Dolopar Tablet

Pacimol-120 Suspension

Parafast 650mg Tablet

Pacimol Drop

Crocin Baby Drops Peppermint

Calpol 650+ Tablet

Saridon Tablet
Frequently asked questions
What if I vomit after taking Pararich 650mg Tablet?
If you vomit within 30 minutes of taking a dose of Pararich 650mg Tablet, re-take the same dose. If you vomit after 30 minutes of a dose, do not take another one until the next standard dose.
When will I feel better after taking the Pararich 650mg Tablet?
Usually, you will start feeling better after about half an hour of taking a Pararich 650mg Tablet.
How often can I take the Pararich 650mg Tablet?
You should only take four doses of Pararich 650mg Tablet in 24 hours. There should be a gap of at least 4 hours between two doses. Do not take Pararich 650mg Tablet for more than 3 days without consulting a doctor first.
Does Pararich 650mg Tablet make babies sleepy?
No, Pararich 650mg Tablet does not make babies sleepy. It is a pain-relieving medicine that is also used to control high fever.
Is Pararich 650mg Tablet safe for children?
Pararich 650mg Tablet is considered safe for children only when used as directed by the doctor.
Is Pararich 650mg Tablet an antibiotic?
No, Pararich 650mg Tablet is not an antibiotic. It works as a painkiller and fever-reducing medicine.
Can I take Pararich 650mg Tablet and ibuprofen together?
Ibuprofen and Pararich 650mg Tablet are safe medicines, but both should not be used together. Consult your doctor if you are not sure.
How long does a Pararich 650mg Tablet take to work?
Pararich 650mg Tablet takes around 30-45 minutes to start working and show its effects. It is advised to take this medicine for the duration suggested by the doctor. Consult your doctor if you experience any bothersome side effects.
What are the serious side effects of taking an excess of the Pararich 650mg Tablet?
Overdose of Pararich 650mg Tablete may cause severe life-threatening liver injury. Taking more than the prescribed dose may also cause kidney injury, decreased platelet count, and even coma. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of a suspected overdose.
Can Pararich 650mg Tablet cause nausea and vomiting?
Yes, Pararich 650mg Tablet may cause nausea and vomiting. Taking it with milk, food or antacids can prevent nausea. Avoid taking fatty or fried foods along with this medication. In case of vomiting, drink plenty of water or other fluids by taking small frequent sips. Talk to your doctor if vomiting persists and you notice signs of dehydration, like dark colored and strong-smelling urine or a low frequency of urination. Do not take any other medicines without speaking to your doctor.
Is Pararich 650mg Tablet helpful in relieving stomach pain due to indigestion?
No, Pararich 650mg Tablet should not be taken for stomach pain without consulting a doctor. This drug can increase stomach acid secretion which may aggravate an unknown underlying condition.
Can I take Pararich 650mg Tablet with an antibiotic?
Yes, taking Pararich 650mg Tablet and antibiotics at the same time should not cause any problems. Antibiotics are used to help clear infections but often don't do anything to relieve pain. Therefore you can generally take Pararich 650mg Tablet alongside your antibiotics. However, always consult your doctor before taking any medications.